Okay, I'll start from the beginning. I started a new work schedule in which I go in a little before 7 AM. I usually take my birth control at 7 AM so I thought I would try a different time starting my next pack. Well, that time didn't work so well. I ended up missing 4 days in a row. I missed pills 5-8. I didn't double up because I thought that'd be too much so I just started taking it regularly again. Usually, I start my period on the 5th day of my sugar pill. So, as expected, I started a period (I think) when I took day 9 of my birth control. It started a brownish discharge, still some normal discharge included. It was pretty sudden, not heavy. Moderately light, I'd say. Lighter than my normal periods. The next day I noticed it had a little red to it but still mainly brown. Now it's been like this for the past week, I'm on my 8th day of it. A little more background information, I did have sex the day I started back up on my birth control, day 9. I am hopeful it's just a strange period, I'm not quite ready financially to have a child. I'm just concerned because it's lasted over a week now and it's been steady, no signs of letting up. Thanks for your time and I hope you can help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.